# SDR 2003F00305

- Difficulty date: February 19, 2003
- Submitted: May 23, 2003
- Operation: Air carrier
- Aircraft: N77195
- Make and model: Cndair CL6002B19
- Aircraft serial: 7195
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Priority Valve
- Part number: 4622
- Condition: Malfunctioned
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

MOMENTARY GEAR DISAGREE MESSAGE ON TAKEOFF, THEN MESSAGE REAPPEARED AFTER GEAR EXTENDED FOR LANDING AT DESTINATION.  MAINTENANCE REPLACED THE PRIORITY VALVE.  AIRCRAFT BACK IN SERVICE.  (M)
